# SDR DHL2004806549

- Difficulty date: January 12, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION L-17R, STA 1770.000 CRACKED 3.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-5-3 FIG 5.  REMOVED DETERIORATED LONGERON SECTION IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW LONGERON SECTION IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
